# SDR FDKA200710520

- Difficulty date: October 4, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,081 hours, 15,205 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 3631001011
- Part serial: 2062
- Condition: Damaged
- Location: Flaps
- Part time: 6,506 hours, 6,208 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6065 GSO (0610 PHX LCL) - VISUAL INSPECTION OFF FLAP DUE TO EXCEEDANCE OF AIRSPEED WITH FLAP AT 9 DEGREES AND FLAP LOW SPEED.  MX PERFORMED VISUAL INSPECTION WITH NO STRUCTURAL DAMAGED FOUND AND REPLACED FLAP VELOCITY SENSOR.
